MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The ecog and impedance data are suggestive of a potential lead break.Neuropace was unable to determine a root cause.The explanted product was not returned to neuropace, inc.
 
Event or Problem Description
Based on the review of the patient's ecogs by the treating center, a signal artifact was identified on the right depth lead indicating a potential lead break.Per the treating center, the patient fell due to a seizure in may 2018 and hit her head which is felt to be the probable cause of the possible lead break.The patient does not frequently interrogate and synchronize her neurostimulator and therefore this issue was not identified until (b)(6) 2018.During a routine neurostimulator replacement on (b)(6) 2018, the lead with the signal artifact was explanted and a new lead was implanted and connected to the rns neurostimulator.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8064549
Report Number3004426659-2018-00046
Device Sequence Number16759893
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517171218
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number19506-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age37 YR